MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEMAP® 3D 3.1 - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEMAP® 3D 3.1 - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6002-680-000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, during a posterior lumbar fusion using nav3i and ziehm, the surgeon complained of inaccuracy.After conducting the first spin (0.33mm automatic registration deviation) and completing the right side with kwires the surgeon moved to the left side, and complained that "accuracy was off." the customer attributed the ngenius tracker (on orthopins) as potentially being "bumped." a second spin (0.50mm deviation) was conducted and 6 screws were placed in the patient.The surgeon was still unsure of accuracy, so three staples were placed in the patients back within the scan center and a third spin was conducted (0.43mm deviation).After conducting the spin and removing the z-drape, accuracy was checked with the long pointer down the center of one of the screw tulips and touching on the staples, there still appeared to be inaccuracy.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Correction: follow-up report submitted to document the device was not available for evaluation.H3 other text : log files not submitted by customer for evaluation.
 
Event or Problem Description

Brand Name
SPINEMAP® 3D 3.1 - SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16589495
Report Number3015967359-2023-00591
Device Sequence Number14161771
Product Code HAW
UDI-Device Identifier07613327359954
UDI-Public07613327359954
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6002-680-000
Device Catalogue Number6002-680-000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown